Hostname: page-component-797576ffbb-pxgks Total loading time: 0 Render date: 2023-12-05T01:05:55.626Z Has data issue: false Feature Flags: { "corePageComponentGetUserInfoFromSharedSession": true, "coreDisableEcommerce": false, "useRatesEcommerce": true } hasContentIssue false

After all, there are some inequalities which are provable in ZFC

Published online by Cambridge University Press:  12 March 2014

Tomek Bartoszyński
Department of Mathematics, Boise State University, Boise, Idaho 83725, USA, E-mail:, URL:
Andrzej Rosłanowski
Department of Mathematics, Hebrew University, Jerusalem, Israel, E-mail:, Department of Mathematics, Hebrrew University, Jerusalem, Israel
Saharon Shelah
Mathematical Institute, Wroclaw University, Wroclaw, Poland, E-mail:, URL:


We address ZFC inequalities between some cardinal invariants of the continuum, which turned out to be true in spite of strong expectations given by [11].

Research Article
Copyright © Association for Symbolic Logic 2000

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)



[1]Bartoszyński, Tomek, Additivity of measure implies additivity of category, Transactions of the American Mathematical Society, vol. 281 (1984), no. 1, pp. 209213.Google Scholar
[2]Bartoszyński, Tomek, Combinatorial aspects of measure and category, Fundamenta Mathematicae, vol. 127 (1987), no. 3, pp. 225239.Google Scholar
[3]Bartoszyński, Tomek and Judah, Haim, Set theory: The structure of the real line, A K Peters, Wellesley, Massachusetts, 1995.Google Scholar
[4]Bartoszyński, Tomek, Rosłanowski, Andrzej, and Shelah, Saharon, Adding one random real, This Journal, vol. 61 (1996), pp. 8090.Google Scholar
[5]Fremlin, David H., Cichoń's diagram, no. 5, p. 13, presented at the Séminaire Initiation à l'Analyse, G. Choquet, M. Rogalski, J. Saint Raymond, at the Université Pierre et Marie Curie, Paris, 23e année, 1983/1984.Google Scholar
[6]Jech, Thomas, Set theory, Academic Press, New York, 1978.Google Scholar
[7]Krawczyk, Adam, Dominating reals add random reals, unpublished notes, 1985.Google Scholar
[8]Miller, Arnold W., Some properties of measure and category, Transactions of the American Mathematical Society, vol 266 (1981), no. 1, pp. 93114.Google Scholar
[9]Pawlikowski, Janusz, Why Solovay real produces Cohen real, This Journal, vol. 51 (1986), no. 4, pp. 957968.Google Scholar
[10]Rosłanowski, Andrzej and Shelah, Saharon, Localizations of infinite subsets of ω, Archive for Mathematical Logic, vol. 35 (1996), pp. 315339.Google Scholar
[11]Rosłanowski, Andrzej and Shelah, Saharon, Norms on possibilities I: forcing with trees and creatures, Memoirs of the American Mathematical Society, vol. 114 (1999), no. 671.Google Scholar
[12]Shelah, Saharon, Proper and improper forcing, Perspectives in Logic, Springer Verlag, 1998.Google Scholar